Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fiji04

tretinoin cream USP 0.1%

OK ive been on this for a good period of time, about 6 months, and my face is usualy alwasy red and tight and dry. I use bP 4% in the morning and tretinoin after school and at night, plus i take an antibitoic, MY doctor told me to hang in there, this is the right thing to do. IM afraid that since i have acne now im always gonna have it...it scares me.IT affects everything: my school work, social life, ect. Ughh . Just give me any info u have... thanks [-o<

Share this post


Link to post
Share on other sites

Are you using tretinoin twice? You should only use it before bed as far as i know. Also mixing this with BP can be a bad idea as you will get very red as a result.

If possible try and use clindamycin with tretinoin. It helps the tretinoin have more effect on your skin. Hope this helps.

Share this post


Link to post
Share on other sites

thanks for the info, I really appriciate it.. but everything im telling u is coming sraight from my doctor

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×